# SDR BAQA091650

- Difficulty date: December 22, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N870SF
- Make and model: Bell 230
- Aircraft serial: 23018
- Aircraft time: 1,945 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL124Q
- Part serial: 1555
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN PRODUCING LOW STARTING SPEED, SPARKS ON STARTUP, LOUD RADIO NOISE.  PART REPLACED WITH SERVICABLE UNIT.
